# SDR CALA2000263

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD FUSELAGE SKIN HAS 2" CREASE BETWEEN LONGERON 25 & LONGERON 26 AT APPROXIMATELY F/S 141. CUT OUT DAMAGE IAW SRM53-04 FIG 38, SHEET 34. INSTALLED REPAIR PARTS IAW SRM 53-04 FIG 38, SHEET 34.
